# SDR WTAA960203

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 779
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retraction Jack
- Part number: 6158D
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - NOSE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT FERRIED TO FAT.  MAINTENANCE REPLACED NOSE GEAR RETRACTION JACK.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
